# SDR DALA2018072604693

- Difficulty date: March 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 69,154 hours, 49,846 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Missing
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SLAT TRACK COVER DOOR MISSING **DISPATCHER SELECT EXTENSION**. SLAT TRACK DOOR NR 6 LT WAS FABRICATED PER ERA 512356-14MA REV ORIGINAL SECTION II.
